# SDR TWAA0013119

- Difficulty date: July 25, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON LEFT O/B CHAIR TRACK AT STA 1000 TO 1060, STA 1079 TO 1136, AND STA 1000.  REPLACED SEAT TRACK FROM STA 1000 TO 1136.  REPLACED AT SPLICE WITH NEW SEAT TRACK PER SRM 53-05, FIG 4F.
